MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.Test strip (b)(4).
 
Event or Problem Description
Consumer reported complaint for low blood glucose results.The customer is concerned with the result of 60 mg/dl.The expected fasting blood glucose test result range is 100 to 108 mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification.The test strip lot manufacturer's expiration date is 09/14/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history.(date/time not stored correctly) (b)(6).Customer called just received this meter and strips from his dr's pharmacy and she noticed how much lower the blood results were on this meter compared to the accucheck that she has been using with much success.She said she has gone to the dr's to check out her accucheck so she knows it is running similar to the dr's blood results and this meter is coming in way too low.
 
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for low blood glucose results.The customer is concerned with the result of 60mg/dl.The expected fasting blood glucose test result range is 100 to 108mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification.The test strip lot manufacturer's expiration date is 09/14/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history.(date/time not stored correctly): (b)(6).Customer called just received this meter and strips from his dr's pharmacy and she noticed how much lower the blood results were on this meter compared to the accucheck that she has been using with much success.She said she has gone to the dr's to check out her accucheck so she knows it is running similar to the dr's blood results and this meter is coming in way too low.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6843629
Report Number1000113657-2017-01664
Device Sequence Number656502
Product Code NBW
UDI-Device Identifier00087701427398
UDI-Public(01)00087701427398
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2386
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2017
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 08/17/2017
Supplement Date Received by Manufacturer08/17/2017
Initial Report FDA Received Date09/05/2017
Supplement Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1